# SDR DALA14024313318

- Difficulty date: April 15, 2014
- Submitted: April 18, 2014
- Operation: Air carrier
- Aircraft: N818NW
- Make and model: Airbus A330-323
- Aircraft serial: 0857
- Aircraft time: 30,694 hours, 4,018 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Frame 76
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CABIN FRAME 76, Y1920, AREA FLOOR SUPPORT FOUND CRACKED.  REPLACED FLOOR SUPPORT.
